| Model Number |
MN10350-50A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Pain (1994)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient complained of headache following a trial procedure.There was fluid observed exiting the need during the procedure and headache resolved after discharge.However, patient experienced weakness in the leg and went to emergency for evaluation.Surgical intervention was undertaken wherein the lead was removed to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
It was reported patient complained of headache following a trial procedure.There was fluid observed exiting the need during the procedure and headache resolved after discharge.However, patient experienced weakness in the leg and went to emergency for evaluation.Surgical intervention was undertaken wherein the lead was removed to address the issue.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.